UAB Digital Repository of Documents 12 records found  1 - 10next  jump to record: Search took 0.01 seconds. 
1.
14 p, 337.6 KB Local Darboux first integrals of analytic differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Walcher, Sebastian (RWTH Aachen(Germany). Lehrstuhl A fur Mathematik) ; Zhang, Xiang (Shanghai Jiaotong University. Department of Mathematics)
In this paper we discuss local and formal Darboux first integrals of analytic differential systems, using the theory of Poincaré Dulac normal forms. We study the effect of local Darboux integrability on analytic normalization. [...]
2014 - 10.1016/j.bulsci.2013.09.007
Bulletin des Sciences Mathematiques, Vol. 138 (2014) , p. 71-88  
2.
15 p, 373.1 KB Simultaneous bifurcation of limit cycles from a linear center with extra singular points / Pérez-González, Set (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The period annuli of the planar vector field x′ = −yF(x, y), y′ = xF(x, y), where the set {F(x, y) = 0} consists of k different isolated points, is defined by k + 1 concentric annuli. In this paper we perturb it with polynomials of degree n and we study how many limit cycles bifurcate, up to a first order analysis, from all the period annuli simultaneously in terms of k and n. [...]
2014 - 10.1016/j.bulsci.2013.09.004
Bulletin des Sciences Mathematiques, Vol. 138 (2014) , p. 124-138  
3.
13 p, 727.8 KB Reduction of periodic difference systems to linear or autonomous ones / Li, Weigu (Peking University. School of Mathematical Sciences) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Wu, Hao (Peking University. School of Mathematical Sciences)
We extend Floquet theory for reducing nonlinear periodic difference systems to autonomous ones (actually linear) by using normal form theory.
2013 - 10.1016/j.bulsci.2011.01.001
Bulletin des Sciences Mathematiques, Vol. 137 (2013) , p. 129-139  
4.
29 p, 2.3 MB On the number of invariant conics for the polynomial vector fields defined on quadrics / Bolaños Rivera, Yudi Marcela (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
The quadrics here considered are the nine real quadrics: parabolic cylinder, elliptic cylinder, hyperbolic cylinder, cone, hyperboloid of one sheet, hyperbolic paraboloid, elliptic paraboloid, ellipsoid and hyperboloid of two sheets. [...]
2013 - 10.1016/j.bulsci.2013.04.003
Bulletin des Sciences Mathematiques, Vol. 137 (2013) , p. 746-774  
5.
10 p, 662.0 KB On the polynomial differential systems having polynomial first integrals / García, Belen (Universidad de Oviedo. Departamento de Matemáticas) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pérez del Río, Jesús Suárez (Universidad de Oviedo. Departamento de Matemáticas)
We consider the class of complex planar polynomial differential systems having a polynomial first integral. Inside this class the systems having minimal polynomial first integrals without critical remarkable values are the Hamiltonian ones. [...]
2012 - 10.1016/j.bulsci.2011.11.003
Bulletin des Sciences Mathematiques, Vol. 136 (2012) , p. 309-316  
6.
15 p, 373.2 KB First integrals of local analytic differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Walcher, Sebastian (RWTH Aachen(Germany). Lehrstuhl A fur Mathematik)
We investigate formal and analytic first integrals of local analytic ordinary differential equations near a stationary point. A natural approach is via the Poincaré-Dulac normal forms: If there exists a formal first integral for a system in normal form then it is also a first integral for the semisimple part of the linearization, which may be seen as "conserved" by the normal form. [...]
2012 - 10.1016/j.bulsci.2011.10.003
Bulletin des Sciences Mathematiques, Vol. 136 (2012) , p. 342-359  
7.
17 p, 416.2 KB Periodic orbits for perturbed non-autonomous differential equations / Coll, Bartomeu (Universitat de les Illes Balears. Departament de Matematiques i Informàtica) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Prohens, Rafel (Universitat de les Illes Balears. Departament de Matematiques i Informàtica)
2012 - 10.1016/j.bulsci.2012.03.001
Bulletin des Sciences Mathematiques, Vol. 136 (2012) , p. 803-819  
8.
8 p, 625.6 KB Limit cycles, invariant meridians and parallels for polynomial vector fields on the torus / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Medrado, Joao Carlos (Universidade Federal de Goiás (Brasil))
2011 - 10.1016/j.bulsci.2010.06.005
Bulletin des Sciences Mathematiques, Vol. 135 (2011) , p. 1-9  
9.
17 p, 731.6 KB First integrals of Darboux type for a family of 3-dimensional Lotka-Volterra systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
We provide all the first integrals of Darboux type for the system studied by Leach and Miritzis (2006) on the classical model of competition between three species considered by May and Leonard (1975).
2015 - 10.1016/j.bulsci.2014.10.004
Bulletin des Sciences Mathematiques, Vol. 139 (2015) , p. 473-494  
10.
15 p, 433.8 KB On the birth of limit cycles for non-smooth dynamical systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universidade Estadual de Campinas (Brazil). Departamento de Matemática) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas (Brazil). Departamento de Matemática)
The main objective of this work is to develop, via Brower degree theory and regularization theory, a variation of the classical averaging method for detecting limit cycles of certain piecewise continuous dynamical systems. [...]
2015 - 10.1016/j.bulsci.2014.08.011
Bulletin des Sciences Mathematiques, Vol. 139 (2015) , p. 229-244  

UAB Digital Repository of Documents : 12 records found   1 - 10next  jump to record:
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.